Asymmetric spotty patterns for the Gray-Scott model in R-2
Publication in refereed journal


Times Cited
Web of Science36WOS source URL (as at 19/09/2020) Click here for the latest count
Altmetrics Information
.

Other information
AbstractIn this paper, we rigorously prove the existence and stability of asymmetric spotty patterns for the Gray-Scott model in a bounded two-dimensional domain. We show that given any two positive integers k(1), k(2), there are asymmetric solutions with k(1) large spots type A) and k2 small spots (type B). We also give conditions for their location and calculate their heights. Most of these asymmetric solutions are shown to be unstable. However, in a narrow range of parameters, asymmetric solutions may be stable.
All Author(s) ListWei JC, Winter M
Journal nameStudies in Applied Mathematics
Year2003
Month1
Day1
Volume Number110
Issue Number1
PublisherBLACKWELL PUBLISHERS
Pages63 - 102
ISSN0022-2526
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesMathematics; Mathematics, Applied; MATHEMATICS, APPLIED

Last updated on 2020-20-09 at 03:26